# SDR DALA2016102707781

- Difficulty date: February 20, 2016
- Submitted: October 27, 2016
- Operation: Air carrier
- Aircraft: N893AT
- Make and model: Boeing 717-200
- Aircraft serial: 55045
- Aircraft time: 33,917 hours, 22,969 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 522
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN CENTER SEAT TRACK CORRODED BS 522 RBL 43.  THE SEAT TRACK WAS REMOVED AND REPLACED.
